JOURNAL ARTICLE

Ecthyma Gangrenosum

Anna K M Korte, Josephine M Vos
New England Journal of Medicine 2017 December 7, 377 (23): e32
29211664
A 21-year-old woman with acute myeloid leukemia who was undergoing induction chemotherapy presented with a lesion on her left knee that had developed 5 days after initiation of therapy. A physical examination revealed a 2-cm hemorrhagic patch with an erythematous border (Panel A). The patient was..

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Remove bar
Read by QxMD icon Read
29211664
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"

We want to hear from doctors like you!

Take a second to answer a survey question.